American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02F27) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] S. D. Friedman and G. E. Sacks. Inadmissible recursion theory. Bull. Amer. Math. Soc. 83 (1977) 255-256. MR 0505378.
Abstract, references, and article information   
View Article: PDF

[2] Leo A. Harrington and Alexander S. Kechris. On monotone vs. nonmonotone induction. Bull. Amer. Math. Soc. 82 (1976) 888-890. MR 0437327.
Abstract, references, and article information   
View Article: PDF

[3] Douglas Cenzer. Inductively defined sets of reals. Bull. Amer. Math. Soc. 80 (1974) 485-487. MR 0406782.
Abstract, references, and article information   
View Article: PDF

[4] Andrzej Ehrenfeucht and Jan Mycielski. Abbreviating proofs by adding new axioms. Bull. Amer. Math. Soc. 77 (1971) 366-367. MR 0276090.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1